# SDR SWIA200819365

- Difficulty date: January 26, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N289YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120289
- Aircraft time: 32,028 hours, 42,338 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Bearing
- Condition: Corroded
- Location: Rudder Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER RUDDER HINGE NR 1 BEARING IS CORRODED, FOUND AT C-CHECK.  REPLACED HINGE BEARING IAW EMB 120 MM 55-30-01.
